Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/15577
Title: 
Authors: 
Issue Date: 
2006
Citation: 
Chua, B. L. (2006). Harry Potter and the cryptography with matrices. The Australian Mathematics Teacher, 62(3), 25-27.
URI: 
ISSN: 
0045-0685
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TAMT-62-3-25.pdf186.63 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 50

111
checked on Nov 24, 2022

Download(s) 20

161
checked on Nov 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.